On positive solutions of some nonlinear fourth-order beam equations

Zhanbing Bai, Haiyan Wang

Research output: Contribution to journalArticlepeer-review

193 Scopus citations

Abstract

The existence, uniqueness and multiplicity of positive solutions of the following boundary value problem is considered: u(4) (t) - λf(t, u(t)) = 0, for 0 < t < 1, u(0) = u(1) = u″(0) = u″(1) = 0, where λ > 0 is a constant, f : [0, 1] × [0, + ∞) → [0, + ∞) is continuous.

Original languageEnglish (US)
Pages (from-to)357-368
Number of pages12
JournalJournal of Mathematical Analysis and Applications
Volume270
Issue number2
DOIs
StatePublished - Jun 15 2002
Externally publishedYes

Keywords

  • Fixed-point index
  • Fourth-order BVP
  • Positive solution

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On positive solutions of some nonlinear fourth-order beam equations'. Together they form a unique fingerprint.

Cite this